# SDR IPXA2025081524093

- Difficulty date: July 31, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 78,862 hours, 17,642 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Part number: APB74451
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT CENTER WING L/H TUNNEL AT THE PRESSURE PANEL HAS CORROSION.   VERIFIED STEP 7 C/W IAW UPS RII GMM 04-02.
